# SDR UALA2010042101330

- Difficulty date: April 21, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 43,592 hours, 5,657 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERMINAL BLOCK FOR EMERGENCY LIGHTS AT GALLEY AT DOOR 2R BROKEN.  REPLACED TERMINAL BLOCK. OPS CHECKED EMERGENCY LIGHTS AT GALLEY. OPS NORMAL.
